EconPapers    
Economics at your fingertips  
 

A Characterization of the Symmetrical Monotone Risk Aversion in the RDEU Model

M. Abouda and Alain Chateauneuf ()

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Abstract: In a previous paper, Abouda and Chateauneuf proved that for RDEU maximizing MM with non-increasing marginal utility, positivity of the bid-ask spread can be identified with a very weak form of risk aversion SMRA. We perform here a more thorough study of SMRA, firstly in a general setting, and secondly in connection with the general RDEU model.

Keywords: RISK; MARKET; MODELS (search for similar items in EconPapers)
JEL-codes: D61 D63 D80 D81 G12 (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Characterization of symmetrical monotone risk aversion in the RDEU model (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:1999.87

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2020-01-11
Handle: RePEc:fth:pariem:1999.87